# SDR ASAA2018013123365

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,233 hours, 11,853 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 4282H7
- Condition: Defective
- Location: Cockpit
- Part time: 13,674 hours, 4,506 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S COURSE SELECTION KNOB WAS INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED MCP IAW AMM 22-11-34.  OPS CHECKED NORMAL.  DEFECT WAS VERIFIED. ALL LLM TESTS PASSED IAW AMM 22-00-01.
